# SDR 9JLA2014043006731

- Difficulty date: April 1, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 4,769 hours, 4,046 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 335081003
- Part serial: M004659
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE STAND-BY FLIGHT DISPLAY FAILED DURING DESCENT.  THE DEFECTIVE UNIT WAS REMOVED & A REPAIRED UNIT WAS INSTALLED & WAS FOUND TO BE DEFECTIVE, THIS UNIT WAS REMOVED.  THE ORIGINAL UNIT PN 33508-10-03, SN M004659 WAS DISPATCHED FOR REPAIRS & THEN REINSTALLED.  FUNCTIONAL CHECKED SATISFACTORY.
